MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL STEM 12/14 NECK TAPER STD. OFFSET SIZE 2 130 MM STEM LENGTH; PROSTHESIS, HIP

ZIMMER BIOMET, INC. FEMORAL STEM 12/14 NECK TAPER STD. OFFSET SIZE 2 130 MM STEM LENGTH; PROSTHESIS, HIP
Catalog Number 00811400200
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign: australia.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure 1 year and 4 months post implantation due to an unknown fracture.There is no additional information available at the time of this report.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} updated: g3; h2; h3; h6.Proposed component code: mechanical (g04)- stem.Visual examination of the provided pictures identified the explanted stem, with the head and bipolar still assembled.Some bio-debris is noted to the surface.No further evaluation can be made.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and review of the available records identified the following: left total hip arthroplasty with oblique linear lucency along the medial cortex of the proximal femoral diaphysis suggesting periprosthetic fracture.Associated loosening of the femoral component is likely present.Medical records were not provided in the timeline related to the revision.No complications were noted during the initial.A definitive root cause cannot be determined.This complaint was confirmed based on the mmi review.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMORAL STEM 12/14 NECK TAPER STD. OFFSET SIZE 2 130 MM STEM LENGTH
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21535882
Report Number0001822565-2025-00546
Device Sequence Number12775188
Product Code JDI
UDI-Device Identifier00889024145771
UDI-Public(01)00889024145771(17)330221(10)65812202
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00811400200
Device Lot Number65812202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer04/24/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age81 YR
Patient SexFemale
Patient Weight80 KG